# SDR AMTA200600188

- Difficulty date: March 25, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N301TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28239
- System (JASC): 2613 · Overheat Detection
- Part: Unknown
- Condition: Overheated
- Location: Lt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT WING OVERHEAT LIGHT ILLUMINATED JUST BEFORE ENGINE SHUTDOWN.  MASTER CAUTION DID ILLUMINATE.  COMPLIED WITH BITE CHECK IAW FIM.  AC OK FOR SERVICE.  DID VISUAL INSPECTION OF WING/ BODY LOOP, NO DAMAGE DETECTED.  (K)
